Aleve - Tablets - 24 TB

Aleve

Aleve - Tablets - 24 TB

 (0)

Aleve

  • Regular Price: $5.74
  • $4.59

+ -

All day strong.

Active Ingredients

1 Tablet: Naproxen Sodium (Naproxen 200 mg) (NSAID [Nonsteroidal Anti-Inflammatory Drug]) 220 mg

Inactive Ingredients

FD&C Blue #2 Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Talc; Titanium Dioxide. Each tablet contains: sodium 20 mg.

Uses

Temporarily relieves minor aches and pains due to: Minor pain of arthritis; Muscular aches; Backache; Menstrual cramps; Headache; Toothache; The common cold. Temporarily reduces fever. Strength to last 12 hours.

Purpose

Pain Reliever/Fever Reducer

 

Customer reviews

There are no reviews yet

 

We Also Recommend